Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Has COPD. Have laparoscopic surgery for colon cancer. Taking Nexium and Zoloft. Could it be Ulcer?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3391 Questions
My husband has COPD. That is under control but he gets up sick to his stomach every morning like it's the flu or that type of feeling. He's 84, did have laproscopic surgery for colon cancer 2 years ago but came out of that cancer free.
He's taking Nexium, Zoloft and vitamins. He doesn't walk too much as he doesn't feel good. Does go outside in the sun. Could he have an ulcer? Not a bleeding one but maybe somewhere in his stomach. Thanks XXXXXXX
Posted Tue, 4 Jun 2013 in Cancer
Answered by Dr. Raju A.T 43 minutes later

Thanks for your query.

Based on the symptoms your husband has, I do not suspect him to have an Ulcer but a milder form of gastritis due to acidity could be in place.

The better way to ascertain the presence of an ulcer is by getting an Endoscopy done. Anyway he is already on a potent antacid like Nexium, let him continue onto that, his symptoms will soon come to an end.

Hope I answered your query.

Please let me know if there are any other concerns.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Oncologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor